The other day I was having sex for the first time in a few months. I started bleeding, so we had to stop. The bleeding continued for the next day and then stopped. Today, I started bleeding again after and it is heavier than before. It seems to only begin during times of sexual arousal. I've been on the birth control shot for about four month, but I've never bled or experienced any cramping. I just got a shot this month, but I've had sex while using the shot before and this has never happened. What could be wrong with me? I don't know whether something's wrong or its just the shot's side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2013 • 1 answer
Posted 30 Jan 2014 • 2 answers
I had sex with h my boyfriend on 2nd day of my period. I wasnt bleeding normally from firstday . We?
Posted 4 Dec 2014 • 1 answer
Posted 2 May 2015 • 1 answer
Posted 12 Sep 2015 • 1 answer